Intelligent Information Management

Vol.2 No.9(2010), Paper ID 2780, 26 pages

DOI:10.4236/iim.2010.29062

 

Filters and Ultrafilters as Approximate Solutions in the Attainability Problems with Constraints of Asymptotic Character

 

Alexander Chentsov

 

 

Copyright © 2010 Alexander Chentsov et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


A. Chentsov, "Filters and Ultrafilters as Approximate Solutions in the Attainability Problems with Constraints of Asymptotic Character," Intelligent Information Management, Vol. 2 No. 9, 2010, pp. 526-551. doi: 10.4236/iim.2010.29062.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.